It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-28-2003, 08:16 PM   #1
Member
 
Join Date: Aug 2003
Location: welland, ontario, canada
Posts: 65
ozenne HB User
Post This is getting scary now.

I posted earlier last week about my irregular period. It came rather spottily, and lasted a really long time, and it was really light. The thing is, it's STILL freaking going. It's just brown spotting every day, brown spotting. I've gone through box after box of panty liners, just assuming that it would stop. But now I'm entering my third week being on this. There's no pain or anything, just brown spotting.
I thought maybe I had left a tampon in or something and shoved it up inside me with another one, but I 'felt around' and didn't feel a string or anything.
Has anyone ever experienced anything like this? I'm beginning to get scared.
__________________
No regrets. The past makes you who you are today.

 
Old 08-28-2003, 09:01 PM   #2
Senior Veteran
 
Join Date: May 2002
Posts: 934
Lindarella HB User
Post

You don't say how old you are....

Brown spotting that lasts and lasts can have many causes, such as too much estrogen, not enough progesterone, other hormonal imbalances, peri-menopause, being very young, weightloss or gain, tumors either cancerous or not, cervical dysplasia, etc.

There really isn't any way you can get a diagnosis over the net. You'd need to go to the doctor as no matter what, you shouldn't continually spot.

I just wanted to try and give you some ideas of things it could be. Try not to worry. It is a VERY common thing with a usually great outcome. Hope you get to the doctor soon and get it taken care of. Good luck to you.

 
Sponsors Lightbulb
   
Old 09-02-2003, 01:12 AM   #3
Junior Member
 
Join Date: May 2003
Posts: 10
gilabook HB User
Post

hi there ozenne
i have been experiencing the EXACT same thing..although sometimes I get a rush of normal blood that goes away. I have just been to the doctor and she is doing some blood tests for my thyroid, testosterone and other hormones... she seems to think that it may have something to do with a hormonal imbalance. I went off the pill about 2 months ago, and my periods came almost straight away and have been coming more frequently and lasting longer...she said that this is not uncommon...i don't know if u have been on the pill or are on it at present, but this could have something to do with it. Don't worry though- I was thinking the worst myself and it just makes you stress which makes the problem even worse.
take care

 
Old 09-05-2003, 01:31 PM   #4
Member
 
Join Date: Jul 2003
Location: ---
Posts: 87
Cordy HB User
Post

I also have been experiencing the EXACT same thing! I'm a little afraid right now. I am getting to four weeks of having this occur. Mostly just brown spotting, and every once in a while red spotting.
I thought it might be because I am just going off of Depo-provera (an injection once every three months for birth control). But it seems to be going on for SO LONG. Have you girls found anything out about what your current conditions might come from??

 
Old 09-05-2003, 03:24 PM   #5
Senior Member
 
Join Date: Jul 2003
Posts: 156
shadepra HB User
Post

I was having spotting like that and went for a pelvic exam--the doctor found a cervical polyp that she removed in the office. After that, the spotting stopped. Since some of you are on the pill, I would think that could be the cause, but it is a good idea to have your doctor check you in case there's something else going on.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
why is it that some dont understand about this illness ? vickie45 Thyroid Disorders 8 07-19-2007 07:44 AM
"Crazy" Hell this makes me crazy! Please Help!!! samcunningham Mental Health 2 08-28-2006 05:09 PM
Ok if this can be labelled "normal" then what is labelled "crazy?!" samcunningham Depression 2 08-13-2006 06:59 AM
All of this over a... Jewel2 Reflex Sympathetic Dystrophy (RSD) (CRPS) 74 06-25-2006 11:58 PM
getting help cryingskies Eating Disorder Recovery 12 03-10-2006 01:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!